# SDR ASAA2019082213445

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,827 hours, 9,834 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INTMT INOP. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836 RIGHT FMC RETURNED TO NORMAL, GRD VERIFICATION SUCCESSFUL.
